Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 119, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 19, 2013, 7:34 PM CDT for Clayton County, Iowa; Grant County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2013, 7:34 PM CDT (00:34 UTC)
- Expired
- Sep 19, 2013, 8:30 PM CDT
- In force
- 56 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 120 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS53 KARX 200034
SVRARX
IAC043-WIC043-200130-
/O.NEW.KARX.SV.W.0119.130920T0034Z-130920T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAYTON COUNTY IN NORTHEAST IOWA...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 830 PM CDT
* AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLESBURG TO ASBURY...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GUTTENBERG AND CASSVILLE AROUND 745 PM CDT.
HAZEL GREEN AND DICKEYVILLE AROUND 750 PM CDT.
CUBA CITY AROUND 755 PM CDT.
BLOOMINGTON AROUND 800 PM CDT.
PLATTEVILLE AND LANCASTER AROUND 805 PM CDT.
FENNIMORE AROUND 820 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE OSTERDOCK...MILLVILLE...LOCK
AND DAM 11...SANDY HOOK...SINSINAWA...LOCK AND DAM 10...NELSON DEWEY
STATE PARK AND NORTH BUENA VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4251 9064 4254 9065 4264 9072 4267 9089
4264 9090 4264 9138 4297 9116 4301 9101
4307 9093 4309 9082 4318 9065 4300 9042
4251 9042
TIME...MOT...LOC 0033Z 215DEG 38KT 4266 9122 4249 9077
HAIL...1.00IN
WIND...60MPH
$$
MW3 follow-up statements
778
WWUS53 KARX 200054
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 PM CDT THU SEP 19 2013
IAC043-WIC043-200130-
/O.CON.KARX.SV.W.0119.000000T0000Z-130920T0130Z/
CLAYTON IA-GRANT WI-
754 PM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT AND
SOUTHEASTERN CLAYTON COUNTIES UNTIL 830 PM CDT...
AT 751 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUTTENBERG TO DICKEYVILLE...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
PLATTEVILLE AROUND 800 PM CDT.
BLOOMINGTON AND LANCASTER AROUND 805 PM CDT.
FENNIMORE AROUND 820 PM CDT.
BOSCOBEL AROUND 830 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LANCASTER MUNICIPAL AIRPORT...
PORTERS BRIDGE...NORTH ANDOVER...HURRICANE...BEETOWN...PLATTEVILLE
AIRPORT...ELLENBORO...PATCH GROVE...KLONDYKE SECLUDED ACRES AND
UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4251 9064 4264 9072 4267 9089 4264 9090
4269 9127 4301 9101 4307 9093 4306 9091
4308 9085 4318 9065 4300 9042 4251 9042
TIME...MOT...LOC 0054Z 215DEG 38KT 4279 9102 4267 9053
HAIL...1.00IN
WIND...60MPH
$$
MW361
WWUS53 KARX 200114
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
814 PM CDT THU SEP 19 2013
IAC043-200122-
/O.CAN.KARX.SV.W.0119.000000T0000Z-130920T0130Z/
CLAYTON IA-
814 PM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE
MISSISSIPPI RIVER. IF YOU EXPERIENCED HIGH WINDS OR DAMAGE...BE
SURE TO CONTACT THE NATIONAL WEATHER SERVICE OR YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4283 9110 4308 9085 4312 9078 4312 9075
4314 9074 4318 9066 4318 9065 4300 9042
4259 9043
TIME...MOT...LOC 0112Z 215DEG 38KT 4295 9087 4282 9038
$$
WIC043-200130-
/O.CON.KARX.SV.W.0119.000000T0000Z-130920T0130Z/
GRANT WI-
814 PM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
UNTIL 830 PM CDT...
AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOOMINGTON TO 6 MILES NORTHWEST OF BELMONT...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...POSSIBLE DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FENNIMORE AROUND 820 PM CDT.
BOSCOBEL AROUND 830 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE
WERLEY...PRESTON...LIVINGSTON...CASTLE ROCK...MONTFORT...WOODMAN AND
HICKORY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4283 9110 4308 9085 4312 9078 4312 9075
4314 9074 4318 9066 4318 9065 4300 9042
4259 9043
TIME...MOT...LOC 0112Z 215DEG 38KT 4295 9087 4282 9038
HAIL...0.75IN
WIND...60MPH
$$
MW539
WWUS53 KARX 200121
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 PM CDT THU SEP 19 2013
WIC043-200131-
/O.EXP.KARX.SV.W.0119.000000T0000Z-130920T0130Z/
GRANT WI-
821 PM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4283 9110 4308 9085 4312 9078 4312 9075
4314 9074 4318 9066 4318 9065 4300 9042
4259 9043
TIME...MOT...LOC 0121Z 215DEG 38KT 4303 9079 4290 9030
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:37 PM CDT, 57 minutes earlier.
Area forecast discussion, Sep 19, 6:37 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 637 PM CDT THU SEP 19 2013 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) ISSUED AT 239 PM CDT THU SEP 19 2013 MAIN CONCERN THROUGH THE SHORT TERM WILL BE LINGERING THUNDERSTORMS TONIGHT...A FEW POTENTIALLY SEVERE THIS EVENING. WATER VAPOR IMAGERY/RAP 500MB ANALYSIS THIS AFTERNOON SHOWING A DEEP/VIGOROUS MID-LEVEL TROUGH ROTATING EAST INTO THE NORTHERN/CENTRAL PLAINS. AT THE SURFACE...A COLD FRONT ASSOCIATED WITH THE MID-LEVEL TROUGH WAS DISPLACED FARTHER EAST EXTENDING FROM NORTHEAST/CENTRAL MN INTO NORTHWEST IA. CONVECTION CONTINUES TO FIRE AHEAD AHEAD OF THE TROUGH/COLD FRONT IN FEED OF 850MB MOISTURE TRANSPORT AND 0-1KM MLCAPE IN THE 2000-2500J/KG RANGE. OTHERWISE...UNSEASONABLY WARM/HUMID DAY ACROSS THE AREA WITH TEMPERATURES IN THE UPPER 70S TO THE MIDDLE 80S WITH DEW POINTS IN THE MID 60S TO THE LOWER 70S. LOOK FOR THE COLD FRONT TO MOVE THROUGH THE AREA THIS EVENING... EXITING EAST BY MIDNIGHT TAKING THE BULK OF SHOWERS AND STORMS WITH IT. LOOKING FOR A SEVERE THREAT THROUGH MID-EVENING BEFORE CAPE WANES. WILL LIKELY SEE SOME LINGERING SCATTERED SHRA/NON-SEVERE THUNDER OVERNIGHT TIED TO MID-LEVEL TROUGH AND RIGHT ENTRANCE REGION OF 300MB JET. THIS WILL LIKELY BE ACROSS CENTRAL WI INTO NORTHEAST IA. THE REST OF THE AREA WILL SEE SOME PARTIAL CLEARING FROM WEST TO EAST AS NORTHWEST WINDS BRING IN COOLER/DRIER AIR. LOOK FOR OVERNIGHT LOWS IN THE MIDDLE 50S TO THE LOWER 60S. ON FRIDAY...THE MID-LEVEL TROUGH AXIS PASSES OVERHEAD WITH THE NAM INDICATING MODERATE PV-ADVECTION IN THE 700-300MB LAYER. THIS COMBINED WITH STEEP LAPSE RATES IN THE 850-700MB LAYER WILL PRODUCE WIDESPREAD CUMULUS/STRATOCUMULUS FIELD ACROSS THE AREA...WITH A FEW SHOWERS POSSIBLE MAINLY ALONG/NORTH OF I-94. OTHERWISE... COOLER/BLUSTERY CONDITIONS ON TAP WITH HIGHS MAINLY IN THE 60S AND NORTHWEST WINDS 15 TO 25 MPH. THE MID-LEVEL TROUGH AXIS PASSES EAST OF THE AREA FRIDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTHERN PLAINS FOR CLEARING SKIES AND CHILLY OVERNIGHT LOWS. PLAN OF TEMPERATURES DROPPING INTO THE UPPER 30S TO THE MIDDLE 40S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 239 PM CDT THU SEP 19 2013 RIDGE OF HIGH PRESSURE WILL PASS OVER THE AREA SATURDAY/SATURDAY NIGHT LEADING TO MOSTLY SUNNY/CLEAR CONDITIONS. HIGHS SATURDAY ARE EXPECTED TO TOP OFF ONLY IN THE LOWER TO MIDDLE 60S WITH LOWS SATURDAY NIGHT DIPPING INTO THE MIDDLE 30S TO THE LOWER 40S. PLAN ON AREAS OF FROST IN THE FAVORED COLD SPOTS ALONG/NORTH OF THE I-94 CORRIDOR. WILL HAVE TO WATCH THIS AREA CLOSELY FOR THE POSSIBILITY OF A FROST ADVISORY IF INDICATIONS ARE THERE FOR COLDER THAN EXPECTED TEMPERATURES. SLIGHT WARMING EXPECTED SUNDAY AS THE HIGH SLIPS EAST OF THE AREA AND WINDS SWING TO AND PICK UP FROM THE SOUTH/SOUTHEAST. HIGHS SUNDAY SHOULD TOP OFF IN THE 65-72 DEGREE MARK...WITH THE WARMEST READINGS ALONG/WEST OF THE MISSISSIPPI RIVER. THROUGH THE LONGER TERM...MONDAY THROUGH WEDNESDAY...THE GFS AND ECMWF ARE A BIT AT ODDS WITH UPPER LEVEL PATTERN. THE GFS HAS A BIT MORE PROGRESSIVE LOOK THROUGH THE PERIOD...BRINGING A MID-LEVEL TROUGH/SURFACE COLD FRONT THROUGH THE REGION MONDAY NIGHT WHEREAS THE ECMWF HOLDS OFF FROPA UNTIL TUESDAY. AS A RESULT OF MODEL CONSENSUS...CARRYING A SMALL-END/SLIGHT CHANCE OF SHOWERS MONDAY NIGHT AND KEEPING ANY RAIN CHANCES NORTH OF THE AREA ON TUESDAY. MID-LEVEL RIDGE REBOUNDS OVER THE AREA ON WEDNESDAY AS LOW PRESSURE MOVES OUT OF THE INTERMOUNTAIN WEST INTO THE HIGH PLAINS. THIS SETS UP A WARMER SCENARIO FOR THE UPPER MISSISSIPPI RIVER VALLEY REGION. SOUTHWEST FLOW ALOFT WORKS INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY...CONTINUING WARMING AND SETTING UP THE POSSIBILITY OF THE AREA BEING SUSCEPTIBLE TO EMBEDDED MID-LEVEL SHORTWAVES AND SHOWER/THUNDER CHANCES. CARRYING A 20-30 POP RIGHT NOW TO COVER THIS SCENARIO. OTHERWISE...LOOK FOR HIGHS IN THE UPPER 60S TO THE LOWER 70S ON MONDAY..WARMING INTO THE MIDDLE AND UPPER 70S WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 637 PM CDT THU SEP 19 2013 SURFACE COLD FRONT WILL HAVE MADE IT TO KLSE BY OR SHORTLY AFTER 00Z...AND WITH IT THE THREAT OF STRONGER STORMS ENDS. HOWEVER...PLENTY OF POST-FRONTAL STRATIFORM RAIN ADVECTING NORTHWARD FROM SQUALL LINE IN EASTERN IOWA. THIS SHOULD MAKE TO BOTH KRST/KLSE BETWEEN 00 AND 01Z. MAINLY VFR CEILINGS AND VISIBILITIES ASSOCIATED WITH THIS RAIN AND IT IS EXPECTED TO LAST THROUGH MID TO LATE EVENING. ALSO...A MID TO UPPER LEVEL DISTURBANCE IS LAGGING THE SURFACE FRONT...AND THIS ENERGY ROTATES THROUGH THE REGION LATE TONIGHT THROUGH THE OVERNIGHT. AT THIS TIME...WILL HOLD A DRY FORECAST BUT COULD SEE SOME SPRINKLES OR LIGHT RAIN ASSOCIATED WITH IT. THE MAIN IMPACT WILL BE LOW VFR TO MVFR CEILINGS IN THE WAKE OF THE SURFACE LOW PRESSURE...AND THIS IS WELL REPRESENTED IN FORECAST MODELS AS WELL AS SEEN IN UPSTREAM OBSERVATIONS. CURRENT TIMING PUTS THIS STRATUS DECK INTO THE TAF SITES AROUND SUNRISE FRIDAY. AS DRIER AIR AND DAYTIME MIXING FRIDAY TAKES HOLD...THE BROKEN STRATUS DECK SHOULD LIFT TO VFR BY EARLY/MID AFTERNOON. GUSTY NORTHWEST WINDS BETWEEN 20 AND 25 KTS ARE LIKELY IN THE AFTERNOON AS DAYTIME MIXING / COLD AIR ADVECTION PEAKS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM....DAS AVIATION.....ZT
Hazardous weather outlook, Sep 19, 3:15 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT THU SEP 19 2013 IAZ010-011-019-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061- 201000- ADAMS-ALLAMAKEE-CHICKASAW-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT- HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WINNESHIEK- 315 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL TRACK ACROSS THE AREA TONIGHT...DIMINISHING AFTER MIDNIGHT. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE THROUGH MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FROST WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING ACROSS PORTIONS OF CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THROUGH MID EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-018-MNZ079-086>088-094-095-WIZ032-201000- BUFFALO-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA- WINONA- 315 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WESTERN WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SEVERE WEATHER IT NOT EXPECTED...BUT STRONGER WIND GUSTS AND BRIEF DOWNPOURS COULD ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IT NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04/RIECK
In the hours before
Local storm report, Sep 19, 4:02 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST BOSCOBEL 43.14N 90.70W
09/19/2013 M53.00 MPH GRANT WI ASOS
BOSCOBEL AIRPORT
&&
ZTLocal storm report, Sep 19, 4:30 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG GOTHAM 43.21N 90.30W
09/19/2013 RICHLAND WI 911 CALL CENTER
LARGE BRANCHES ON POWER LINES.
&&
ZTSpecial weather statement, Sep 19, 4:37 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 437 PM CDT THU SEP 19 2013 WIZ061-192200- GRANT- 437 PM CDT THU SEP 19 2013 ...STRONG THUNDERSTORMS IN FAR SOUTHERN GRANT COUNTY UNTIL 5 PM... AT 431 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ARTHUR TO SINSINAWA...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 55 MPH MAY ACCOMPANY THESE STRONG THUNDERSTORMS. WIND GUSTS OF UP TO 50 MPH WERE REPORTED AT THE DUBUQUE AIRPORT. MOVE INDOORS AND STAY AWAY FROM WINDOWS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... RURAL SOUTHEASTERN GRANT COUNTY. TORRENTIAL DOWNPOURS ARE ALSO EXPECTED WITH THESE STORMS. AJ
Local storm report, Sep 19, 7:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
705 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN LA CRESCENT 43.83N 91.30W
09/19/2013 M1.33 INCH HOUSTON MN NWS EMPLOYEE
STREET INTERSECTIONS COVERED WITH WATER
&&
ZTLocal storm report, Sep 19, 7:13 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
713 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD LA CROSSE 43.83N 91.23W
09/19/2013 LA CROSSE WI NWS EMPLOYEE
STREET FLOODING AT CASS ST AND 15TH.
&&
ZTLocal storm report, Sep 19, 7:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLOOD LA CROSSE 43.83N 91.23W
09/19/2013 LA CROSSE WI PUBLIC
STREET FLOODING AT LOSEY BLVD AND WARD AVE
&&
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:02 PM CDT | Areal Flood Advisory | ARX | La Crosse | 118 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.